Hokkaido Mathematical Journal

No.3

KIRIKI Shin,
Forward limit sets of singularities for the Lozi family
Hokkaido Mathematical Journal, 33 (2004) pp.491-
ADACHI Jiro,
Germs of Engel structures along 3-manifolds
Hokkaido Mathematical Journal, 33 (2004) pp.511-
LICANIC Sergio,
An upper bound for the total sum of the Baum-Bott indexes of a holomorphic foliation and the Poincar\'{e}~ Problem
Hokkaido Mathematical Journal, 33 (2004) pp.525-
KHEYFITS Alexander,
On the excesses of sequences of complex exponentials
Hokkaido Mathematical Journal, 33 (2004) pp.539-
AL-QASSEM H., AL-SALMAN A., PAN Y.,
Singular integrals associated to homogeneous mappings with rough kernels
Hokkaido Mathematical Journal, 33 (2004) pp.551-
GOLDBERG Vladislav V.,
Maximum rank webs are not necessarily almost Grassmannizable
Hokkaido Mathematical Journal, 33 (2004) pp.571-
SUDO Takahiro,
The structure of group $C^{*}$-algebras of some discrete solvable semi-direct products
Hokkaido Mathematical Journal, 33 (2004) pp.587-
HIDANO Kunio,
The global existence theorem for quasi-linear wave equations with multiple speeds
Hokkaido Mathematical Journal, 33 (2004) pp.607-
MA Bolin, WONG M.W.,
$L^{p}$-boundedness of wavelet multipliers
Hokkaido Mathematical Journal, 33 (2004) pp.637-
REMPULSKA L., WALCZAK Z.,
On approximation of 2$pi$-periodic functions in H\"{o}lder spaces
Hokkaido Mathematical Journal, 33 (2004) pp.647-
AMBROZIE C\u{a}lin-Grigore,
Representing densities of the multi-sequences of moments
Hokkaido Mathematical Journal, 33 (2004) pp.657-
FUTAMURA Toshihide, MIZUTA Yoshihiro,
Isolated singularities of super-polyharmonic functions
Hokkaido Mathematical Journal, 33 (2004) pp.675-
KIM Hong Oh,
Averages of Nevanlinna counting functions of holomorphic self-maps of the unit disk
Hokkaido Mathematical Journal, 33 (2004) pp.697-
KOSIEK Marek,
Measures orthogonal to tensor products of function algebras
Hokkaido Mathematical Journal, 33 (2004) pp.707-
CARLES R\'{e}mi, NAKAMURA Yoshihisa,
Nonlinear Schr\"{o}dinger equations with Stark potential
Hokkaido Mathematical Journal, 33 (2004) pp.719-729